Ask an expert
Search expert health advice:
Browse by expert
- Allergy expert
- Anti-ageing expert
- Arthritis expert
- Breast cancer expert
- Cancer expert
- Oral health expert
- Diabetes expert
- EnviroHealth expert
- Family law expert
- Fertility expert
- Flu expert
- Headache expert
- Healthy Bones
- Hearing Expert
- Hypertension expert
- Incontinence Expert
- Labour lawyer
- Meditation Expert
02 Oct 2008
three weeks ago I missed my tablet and released the next day when I had to take another one. So I took two at the same time. Five days later I started bleeding and now it has been 7 days. Is this normal?
It is likely that this is related to the delayed pill.
- WATCH | Covid-19 vaccines: Pfizer fast facts
- Is your stuffy nose 'stuffing up' your brain?
- OPINION | Ivermectin: Why a potential Covid-19 treatment isn’t recommended for use
- Covid-19 infection indoors: This app can tell you how long it will take to catch the virus
- Scientists warn against videos alleged to be showing adverse Covid-19 vaccine side effects
- Zama Ndlovu | How men with money are ruining politics for the rest of us
- Sifiso Ntombela | SA needs 'inclusive agricultural growth', but what does that mean?
- EXPLAINER | What we know about the day the Coka brothers were killed on an Mpumalanga farm
- INTERVIEW | PSG’s Mouton on executive pay: 'The greatest CEOs, you cannot pay enough'
Have you entered our Health of the Nation survey?Please select an option Oops! Something went wrong, please try again later.
32% - 9438 votes
68% - 20025 votes